Birth control migraines

Patient

Q: I have been suffering from migraines for many years. I eliminate as many triggers as I can, but have the worst ones the day after stopping birth control pills. Imdread it so much that I almost continuously take the pills. A few times per year, I give it a break. How can I prevent a terrible migraine when I do stop the pills?

Symptoms:  Migraine
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Ihave lived with chronic migraines (most if my life) and more recently I've been having sleeping issues aa well. I ca...

Q: I have had a bad migraine for 2 days even took sumatriptan with no relief im sick to my stomach and sweating like cra...

Q: I've been having some migraines, three in two weeks, this all started when I started invisalign for my bite, well, no...

Q: Hi, I have a girlfriend who is suffering chronic migraine she has had it since last sunday and hasnt been able to kee...

Q: I have MS (RRMS) and migraines with aura. As of December 5th, I see trails of horizontal and vertical light in my pe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews